It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been taking Zoloft for depression for several years. During this time I experianced weight gain, bloating, constipation, and the runs. Is this a side effect of the drug? I have been off the Zoloft for 5 days and yes I had withdrawl symptoms as I gradual weened off the 200mg I was taking per day. My depression has not come back and my mental state is good. My questions is, if the Zoloft was causing these side effects, how long will it take for my weight to start to drop and the stoumach discomfort to decrease? Also, how long will the withdrawal symtoms last. Any help would be much appreciated.

Thank you,
David





All times are GMT -7. The time now is 04:50 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!